# SDR AALA202511058831

- Difficulty date: October 19, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N981UY
- Make and model: Airbus A321-231
- Aircraft serial: 5800
- Aircraft time: 37,979 hours, 15,315 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Sill
- Part number: D5348004320700
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT AFT PASSENGER / CREW DOOR CUTOUT LOWER SILL EXISTING REPAIR BETWEEBN FR 66 AND FR 68 AT S23R. REPAIRED LOWER SILL PER SRM 53-41-14-300-001. PRINCIPLE 7.
